Peyronies Society Forums

Please login or register.

Login with username, password and session length
Advanced search  

News:

ALL Members PLEASE Add a Signature line with age, history etc
PROFILE -> FORUM PROFILE -> SIGNATURE
More instructions here -> Signature Line - History - Peyronies Society Forums

Pages: [1]   Go Down

Author Topic: Going soft  (Read 114 times)

0 Members and 1 Guest are viewing this topic.

Shaggy501

  • Voting Member
  • **
  • Country: gb
  • Offline Offline
  • Gender: Male
  • Posts: 5
Going soft
« on: September 09, 2019, 08:19:34 AM »

Hi just a quick question. Just started using  veds , I pump to say 80% erection then stop, but then I can start losing erection, I have good deal because if I pull tube I can feel it pulling on skin. Would this indicate a leak in blood vessels ??
Logged

dplookin

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 184
Re: Going soft
« Reply #1 on: September 09, 2019, 11:10:50 AM »

Could it be that you might be losing Vacuum on your VED unit ?  It might not be sealed properly.  Unless I misunderstand your question.  dplookin
Logged

Shaggy501

  • Voting Member
  • **
  • Country: gb
  • Offline Offline
  • Gender: Male
  • Posts: 5
Re: Going soft
« Reply #2 on: September 09, 2019, 01:14:17 PM »

The seal is good because when I pull v e d I can feel it pulling on skin.
Logged

dplookin

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 184
Re: Going soft
« Reply #3 on: September 09, 2019, 01:19:44 PM »

Oh, OK.............It was a thought.  dplookin
Logged
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
23 Replies
7245 Views
Last post February 06, 2015, 11:17:51 PM
by NeoV
2 Replies
67 Views
Last post October 09, 2019, 03:17:19 AM
by Godisreal
3 Replies
142 Views
Last post October 13, 2019, 07:44:06 PM
by TonySa